# SDR CA060421003

- Difficulty date: April 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING FUEL TANK AT WBL 135.5 STR 2R CRACKED AND REPAIRED IAW EA.  (TC NR 20060421003)
